Alert archive / New Mexico / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Albuquerque, NM

June 4, 2019Guadalupe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 4, 2019, 2:21 PM MDT for Guadalupe County, Torrance County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2019, 2:21 PM MDT (20:21 UTC)
Expired
Jun 4, 2019, 3:15 PM MDT
In force
54 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Guadalupe County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 131 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1810 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

892 
WUUS55 KABQ 042021
SVRABQ
NMC019-057-042115-
/O.NEW.KABQ.SV.W.0113.190604T2021Z-190604T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
221 PM MDT Tue Jun 4 2019

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern Guadalupe County in east central New Mexico...
  Eastern Torrance County in central New Mexico...

* Until 315 PM MDT.

* At 221 PM MDT, a severe thunderstorm was located 11 miles north of
  Cedarvale, or 20 miles north of Corona, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Encino.

This includes Highway 285 between Mile Markers 223 and 236.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3440 10565 3454 10581 3492 10551 3469 10518
TIME...MOT...LOC 2021Z 222DEG 16KT 3454 10567 

HAIL...1.25IN
WIND...60MPH
 
$$

54
2 follow-up statements
133 
WWUS55 KABQ 042037
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
237 PM MDT Tue Jun 4 2019

NMC019-057-042115-
/O.CON.KABQ.SV.W.0113.000000T0000Z-190604T2115Z/
Guadalupe-Torrance-
237 PM MDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHWESTERN GUADALUPE AND EASTERN TORRANCE COUNTIES...

At 237 PM MDT, a severe thunderstorm was located 9 miles southwest of
Encino, or 23 miles west of Vaughn, moving northeast at 20 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Encino.

This includes Highway 285 between Mile Markers 223 and 236.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3440 10565 3454 10581 3492 10551 3469 10518
TIME...MOT...LOC 2037Z 222DEG 16KT 3459 10561 

HAIL...2.50IN
WIND...60MPH
 
$$

54
607 
WWUS55 KABQ 042107
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
307 PM MDT Tue Jun 4 2019

NMC019-057-042117-
/O.EXP.KABQ.SV.W.0113.000000T0000Z-190604T2115Z/
Guadalupe-Torrance-
307 PM MDT Tue Jun 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GUADALUPE AND
EASTERN TORRANCE COUNTIES WILL EXPIRE AT 315 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3440 10565 3454 10581 3492 10551 3469 10518
TIME...MOT...LOC 2107Z 222DEG 16KT 3468 10551 

$$

54

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:48 AM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 4, 11:48 AM MDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1148 AM MDT Tue Jun 4 2019

.AVIATION...
18Z TAF CYCLE
Slow moving upper-level closed low over far northwest Mexico will
result in another round of showers and thunderstorms are expected
this afternoon and evening, especially in central and eastern NM. The
highest confidence for potential impacts from strong to severe
storms is at KLVS for the late afternoon, then at KTCC/KROW during
the early evening. Kept targeted TEMPO groups to capture the best
threat window. Additionally, east to southeast winds are likely again
for KABQ and KSAF after 00z before diminishing later tonight. Upper
low moves overhead Wed for an early round of scattered to numerous
showers and storms, some of which will likely be strong to severe.

33

&&

.PREV DISCUSSION...258 AM MDT Tue Jun 4 2019...
.SYNOPSIS...
The threat of severe weather remains today across the southeastern
quarter of the state, with isolated strong to severe storms still
possible over central and northeastern New Mexico. A Pacific storm
system will slowly pass over New Mexico Wednesday, producing slow
moving showers and thunderstorms. Localized heavy rainfall with
minor flooding will be possible in some spots Wednesday afternoon as
a result. Daytime highs will be 10 to 15 degrees below normal.
Conditions dry out and warm up Thursday through the weekend with
showers and cooler temperatures lingering across the northeast
quarter of the state Thursday.

&&

.DISCUSSION...
Today...A 577dm H5 upper low continues to slowly progress into the
desert southwest with surface Gulf moisture advecting back into
central NM and portions of southwest NM this morning. Afternoon
convection will once again favor the central mountain chain at first
before shifting over eastern NM later in the evening. The NAM12 shows
sfc based CAPE remaining in the 2000-3000 J/kg range focused over
southeastern NM, however 0-6km bulk shear has come down a bit
relative to recent days. The threat of severe weather will be
focused where the higher CAPE values are as a result with a marginal
risk for severe weather across central and northeastern NM. Higher
Td's across the west won't last long before being scoured out from
southwest flow aloft, allowing for a greater potential for dry-
thunderstorms in the afternoon. Evening convection across the east
will likely push back east canyon winds through ABQ again tonight.

Wednesday-Thursday...The upper low moves squarely over NM Wednesday,
filling a bit to 580dm. More widespread showers and storms will cover
the forecast area as a result, however storm motions will be much
slower; oozing east-to-west north of I-40 and west-to-east south of
I-40. This will increase the potential for locally heavy rainfall and
even localized minor flooding problems in areas that have been rain
soaked in recent days. Daytime highs continue to trend down
Wednesday, now 10-15F below normal area wide. The upper low slowly
exits into the TX/OK Panhandle region Thursday with warmer
temperatures and drier weather across the west. Cooler and wetter
weather lingers over the northern mountains and northeastern plains,
including Clayton to Raton.

Friday-Weekend...A weak ridge slides into the region Friday with
drier and warmer weather on tap. Daytime highs trend above normal
across the east, with near normal highs across the western half of
the state. Roswell will have a shot at seeing the year's first 100F
Saturday, with ABQ potentially seeing the year's first 90F this
weekend.

24/RJH

&&

.FIRE WEATHER...
The risk for critical fire weather conditions remains low through
the next several days. A very slow-moving upper low will keep an
unsettled weather pattern over much of NM through Wed, and across
the north and east on Thurs. The only concern will be a threat for
wet-dry storms along/west of the Continental Divide this afternoon.
Otherwise, RH in central and eastern NM will remain elevated with
excellent overnight recovery.

A warming and drying trend will commence across western NM Thurs,
spreading eastward for Fri and Sat as a low amplitude ridge shifts
across the state. A backdoor cold front will slide southward thru
the eastern plains on Sunday. There is considerable differences on
how strong and the amount of real estate this feature will claim.
Current forecast favors the NBM solution until a clearer signal is
identified. Regardless; cooler temps, higher RH and increased PoPs
will be favored in the wake of this front early next week, mainly
along and east of the central mountains. DPorter

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

54
Hazardous weather outlook, Jun 4, 3:21 AM MDT, 11 hours before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
321 AM MDT Tue Jun 4 2019

NMZ501>540-051100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
321 AM MDT Tue Jun 4 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms this afternoon and
evening over southeastern New Mexico where large hail, damaging
winds, frequent lightning, and potentially a tornado are possible.
There is also a marginal risk of severe thunderstorms this afternoon
over southwest, central, and northeastern New Mexico where frequent
lightning, large hail, and damaging winds are possible. The focus
for thunderstorms will shift focus from central New Mexico in the
afternoon to eastern New Mexico in the evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The upper low responsible for Tuesday's severe weather will slowly
shift over New Mexico Wednesday. This will produce more widespread
showers and thunderstorms. Storm motions will be rather slow
increasing the likelihood for locally heavy rainfall and flooding.

A more typical hot June weather pattern is in store for the state
Friday through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today for eastern and central New
Mexico due to severe weather. To report severe weather you can reach
the National Weather Service at 1-888-386-7637 or by posting to
Twitter with #nmwx or visiting the Albuquerque Facebook page.

24

In the hours before

Special weather statement, Jun 4, 12:56 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1256 PM MDT Tue Jun 4 2019

NMZ508-041945-
Southwest Mountains-
1256 PM MDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO COUNTY UNTIL
145 PM MDT...

At 1255 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Magdalena, or 25 miles west of Socorro, moving
north at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Magdalena and US Highway 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3386 10726 3392 10747 3421 10741 3412 10710
TIME...MOT...LOC 1855Z 198DEG 10KT 3397 10734

54
Special weather statement, Jun 4, 12:57 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1257 PM MDT Tue Jun 4 2019

NMZ526-539-041945-
Eastern Lincoln County-South Central Mountains-
1257 PM MDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 145
PM MDT...

At 1257 PM MDT, Doppler radar was tracking a strong thunderstorm over
Capitan, or 13 miles north of Ruidoso, moving northeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm. Spotters have reported nickel sized hail with this storm.

Locations impacted include...
Ruidoso, Capitan, Encinoso, Fort Stanton, Smokey Bear Historical
Park, Nogal and Angus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3340 10563 3355 10576 3384 10541 3363 10521
TIME...MOT...LOC 1857Z 231DEG 19KT 3353 10563

54
Special weather statement, Jun 4, 1:18 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
118 PM MDT Tue Jun 4 2019

NMZ522-523-042000-
Central Highlands-Estancia Valley-
118 PM MDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL...
SOUTHEASTERN SANTA FE AND NORTH CENTRAL TORRANCE COUNTIES UNTIL 200
PM MDT...

At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Clines Corners, or 14 miles southeast of Moriarty,
moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clines Corners.

This includes the following highways...
 Interstate 40 between Mile Markers 205 and 224.
 Highway 285 between Mile Markers 244 and 257.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3479 10576 3490 10595 3516 10582 3502 10554
TIME...MOT...LOC 1918Z 211DEG 13KT 3492 10581

54
Special weather statement, Jun 4, 1:42 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Tue Jun 4 2019

NMZ506-507-042015-
West Central Mountains-West Central Highlands-
142 PM MDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA...EAST
CENTRAL MCKINLEY...SOUTH CENTRAL SANDOVAL AND BERNALILLO COUNTIES
UNTIL 215 PM MDT...

At 142 PM MDT, Doppler radar was tracking a strong thunderstorm near
New Laguna, or near Laguna Pueblo, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Laguna Pueblo, Cubero, Cebolletita, Mesita, Marquez, New Laguna,
Seama, Paguate, Bibo and Encinal.

This includes Interstate 40 between Mile Markers 104 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3496 10736 3505 10755 3541 10738 3525 10705
TIME...MOT...LOC 1942Z 211DEG 12KT 3509 10740

54
Special weather statement, Jun 4, 2:16 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
216 PM MDT Tue Jun 4 2019

NMZ523-042100-
Central Highlands-
216 PM MDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TORRANCE COUNTY
UNTIL 300 PM MDT...

At 215 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Cedarvale, or 19 miles north of Corona, moving
northeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Encino.

This includes Highway 285 between Mile Markers 223 and 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3440 10566 3453 10582 3485 10556 3463 10529
TIME...MOT...LOC 2015Z 222DEG 16KT 3453 10568

54
Local storm report, Jun 4, 2:18 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 PM MDT TUE JUN 04 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             3 NE BONITO LAKE        33.49N 105.69W
06/04/2019  E1.00 INCH       LINCOLN            NM   COCORAHS

&&

EVENT NUMBER ABQ201902299

AGC

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:13 PM MDTTornado WarningABQChaves32 min
Jun 3, 6:20 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 3, 6:25 PM MDTSevere Thunderstorm WarningABQChaves18 min
Jun 3, 6:26 PM MDTSevere Thunderstorm WarningABQChaves40 min
Jun 3, 6:42 PM MDTTornado WarningABQChaves8 min
Jun 3, 6:52 PM MDTSpecial Weather StatementABQ23 min
Jun 3, 6:57 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 3, 7:02 PM MDTSpecial Weather StatementABQChaves28 min
Jun 3, 7:05 PM MDTSevere Thunderstorm WarningABQChaves30 min
Jun 3, 10:07 PM MDTSevere Thunderstorm WarningABQCurry23 min
Jun 4, 12:08 PM MDTSpecial Weather StatementABQCibola52 min
Jun 4, 12:23 PM MDTSpecial Weather StatementABQ37 min
Jun 4, 12:26 PM MDTSevere Thunderstorm WarningABQLincoln19 min
Jun 4, 12:41 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 4, 12:56 PM MDTSpecial Weather StatementABQSocorro49 min
Jun 4, 12:57 PM MDTSpecial Weather StatementABQLincoln48 min
Jun 4, 1:06 PM MDTSevere Thunderstorm WarningABQChaves54 min
Jun 4, 1:18 PM MDTSpecial Weather StatementABQTorrance42 min
Jun 4, 1:39 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 4, 1:42 PM MDTSpecial Weather StatementABQ33 min
Jun 4, 1:48 PM MDTAreal Flood AdvisoryABQCibola3 hr
Jun 4, 1:54 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln31 min
Jun 4, 2:01 PM MDTAreal Flood AdvisoryABQCibola119 min
Jun 4, 2:16 PM MDTSpecial Weather StatementABQTorrance44 min
Jun 4, 2:33 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln40 min
Jun 4, 3:31 PM MDTSpecial Weather StatementABQTorrance44 min
Jun 4, 3:40 PM MDTAreal Flood AdvisoryABQChaves4 hr
Jun 4, 3:44 PM MDTAreal Flood AdvisoryABQTorrance3 hr
Jun 4, 3:47 PM MDTSpecial Weather StatementABQSanta Fe43 min
Jun 4, 4:03 PM MDTSpecial Weather StatementABQBernalillo42 min
Jun 4, 4:40 PM MDTSpecial Weather StatementABQ50 min
Jun 4, 4:54 PM MDTSpecial Weather StatementABQColfax51 min
Jun 4, 4:59 PM MDTSevere Thunderstorm WarningABQChaves49 min
Jun 4, 5:42 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel, Union46 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.